# SDR UIEA2018101102242

- Difficulty date: October 3, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,076 hours, 21,000 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: 615500
- Condition: Not Reported
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT EACAS BAY AFT DUCT LEAKING. REMOVE AND REPLACED SEAL A7 RT BODY CROSSOVER DUCT O/B OF CHECK VALVE IAW AMM 36-11-01. PERFORMED GOOD LEAK CHECK IAW AMM 36-11-01 NO LEAKS NOTED.
